Alert archive / Florida / Gale Warnings in 2011
Gale Warning 9, NWS Jacksonville, FL
NWS Jacksonville, FL issued this gale warning at Dec 10, 2011, 7:20 PM EST. It took effect at Dec 11, 2011, 9:00 AM EST. It was in force for 18 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Dec 10, 2011, 7:20 PM EST (00:20 UTC)
- In effect from
- Dec 11, 2011, 9:00 AM EST
- Expired
- Dec 12, 2011, 3:00 AM EST
- In force
- 18 hr
- Issued by
- NWS Jacksonville, FL
The text
As transmitted, in the capitals the NWS used until 2016.
709 WHUS72 KJAX 110020 MWWJAX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 720 PM EST SAT DEC 10 2011 AMZ470-111400- /O.EXT.KJAX.SC.Y.0047.000000T0000Z-111211T1400Z/ /O.NEW.KJAX.GL.W.0009.111211T1400Z-111212T0800Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- 720 PM EST SAT DEC 10 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM EST SUNDAY... ...GALE WARNING IN EFFECT FROM 9 AM SUNDAY TO 3 AM EST MONDAY... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 9 AM SUNDAY TO 3 AM EST MONDAY. * WINDS AND WAVES...NORTHEAST WINDS 20 TO 25 KNOTS WILL INCREASE TO 25 TO 30 KNOTS WITH FREQUENT GALE FORCE GUSTS SUNDAY. WINDS WILL DECREASE TO 20 TO 25 KNOTS MONDAY. SEAS WILL BUILD TO 7 TO 10 FEET ON SUNDAY AND DECREASE TO 5 TO 7 FEET TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ AMZ450-452-454-472-474-111400- /O.CON.KJAX.SC.Y.0047.000000T0000Z-111214T0100Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM- FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM- ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE- 720 PM EST SAT DEC 10 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EST TUESDAY... * WINDS AND WAVES...NORTHEAST WINDS 20 TO 25 KNOTS. BRIEF GUSTS TO GALE FORCE LATE SUNDAY AFTERNOON AND SUNDAY NIGHT. SEAS WILL BUILD TO 7 TO 10 FEET ON SUNDAY AND DECREASE TO 6 TO 8 FEET TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PP
5 follow-up statements
081 WHUS72 KJAX 110900 MWWJAX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 400 AM EST SUN DEC 11 2011 AMZ470-111700- /O.CON.KJAX.SC.Y.0047.000000T0000Z-111211T1400Z/ /O.CON.KJAX.GL.W.0009.111211T1400Z-111212T0800Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- 400 AM EST SUN DEC 11 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING... ...GALE WARNING REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 3 AM EST MONDAY... * WINDS AND WAVES...NORTHEAST WINDS 20 TO 25 KNOTS WILL INCREASE TO 25 TO 30 KNOTS WITH FREQUENT GALE FORCE GUSTS SUNDAY. WINDS WILL DECREASE TO 20 TO 25 KNOTS MONDAY. SEAS WILL BUILD TO 7 TO 10 FEET ON SUNDAY AND DECREASE TO 5 TO 7 FEET TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ AMZ450-452-454-472-474-111700- /O.CON.KJAX.SC.Y.0047.000000T0000Z-111214T0100Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM- FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM- ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE- 400 AM EST SUN DEC 11 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EST TUESDAY... * WINDS AND WAVES...NORTHEAST WINDS 20 TO 25 KNOTS. BRIEF GUSTS TO GALE FORCE LATE SUNDAY AFTERNOON AND SUNDAY NIGHT. SEAS WILL BUILD TO 7 TO 10 FEET ON SUNDAY AND DECREASE TO 6 TO 8 FEET TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ SANDRIK
585 WHUS72 KJAX 111410 MWWJAX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 910 AM EST SUN DEC 11 2011 AMZ470-112215- /O.EXP.KJAX.SC.Y.0047.000000T0000Z-111211T1400Z/ /O.CON.KJAX.GL.W.0009.000000T0000Z-111212T0800Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- 910 AM EST SUN DEC 11 2011 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM EST MONDAY... ...SMALL CRAFT ADVISORY HAS EXPIRED... * WINDS AND WAVES...NORTHEAST WINDS 30 KNOTS...WITH FREQUENT GUSTS TO GALE FORCE. WINDS WILL DECREASE TO 20 TO 25 KNOTS BY MONDAY. SEAS 8 TO 10 FEET...DECREASING TO 6 TO 8 FEET MONDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ AMZ450-452-454-472-474-112215- /O.CON.KJAX.SC.Y.0047.000000T0000Z-111214T0100Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM- FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM- ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE- 910 AM EST SUN DEC 11 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EST TUESDAY... * WINDS AND WAVES...NORTHEAST WINDS 25 KNOTS. BRIEF GUSTS TO GALE FORCE THROUGH TONIGHT. SEAS 7 TO 10 FEET...DECREASING TO 6 TO 9 FEET MONDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
219 WHUS72 KJAX 111931 MWWJAX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 231 PM EST SUN DEC 11 2011 AMZ470-120445- /O.CON.KJAX.GL.W.0009.000000T0000Z-111212T0800Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- 231 PM EST SUN DEC 11 2011 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM EST MONDAY... * WINDS AND WAVES...NORTHEAST WINDS 25 TO 30 KNOTS...WITH FREQUENT GUSTS TO GALE FORCE TONIGHT. WINDS WILL DECREASE TO 20 TO 25 KNOTS BY MONDAY. SEAS 9 TO 12 FEET...DECREASING TO 6 TO 8 FEET BY MONDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ AMZ450-452-454-472-474-120445- /O.CON.KJAX.SC.Y.0047.000000T0000Z-111214T0100Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM- FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM- ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE- 231 PM EST SUN DEC 11 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EST TUESDAY... * WINDS AND WAVES...NORTHEAST WINDS 25 KNOTS. BRIEF GUSTS TO GALE FORCE TONIGHT. SEAS 8 TO 11 FEET...DECREASING TO 6 TO 9 FEET MONDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
446 WHUS72 KJAX 120301 MWWJAX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 1001 PM EST SUN DEC 11 2011 AMZ470-120800- /O.CON.KJAX.GL.W.0009.000000T0000Z-111212T0800Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- 1001 PM EST SUN DEC 11 2011 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM EST MONDAY... * WINDS AND WAVES...NORTHEAST WINDS 25 KNOTS...WITH FREQUENT GUSTS TO GALE FORCE. WINDS WILL DECREASE TO 20 TO 25 KNOTS MONDAY. SEAS 9 TO 12 FEET...DECREASING TO 6 TO 8 FEET BY MONDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ AMZ450-452-454-472-474-121415- /O.CON.KJAX.SC.Y.0047.000000T0000Z-111214T0100Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM- FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM- ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE- 1001 PM EST SUN DEC 11 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EST TUESDAY... * WINDS AND WAVES...NORTHEAST WINDS 25 KNOTS. BRIEF GUSTS TO GALE FORCE TONIGHT. SEAS 7 TO 10 FEET...DECREASING TO 6 TO 8 FEET TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PP
324 WHUS72 KJAX 120828 MWWJAX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 328 AM EST MON DEC 12 2011 AMZ470-122100- /O.EXP.KJAX.GL.W.0009.000000T0000Z-111212T0800Z/ /O.EXB.KJAX.SC.Y.0047.000000T0000Z-111214T0900Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- 328 AM EST MON DEC 12 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM EST WEDNESDAY... ...GALE WARNING HAS EXPIRED... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM EST WEDNESDAY. * WINDS AND WAVES...NORTHEAST WINDS 20 KNOTS. SEAS 8 TO 10 FEET... DECREASING TO 6 TO 8 FEET TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ450-452-454-122100- /O.EXT.KJAX.SC.Y.0047.000000T0000Z-111213T0300Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM- FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM- ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- 328 AM EST MON DEC 12 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EST THIS EVENING... * WINDS AND WAVES...NORTHEAST WINDS 15 TO 20 KNOTS. SEAS 6 TO 8 FEET...DECREASING TO 4 TO 6 FEET TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ472-474-122100- /O.EXT.KJAX.SC.Y.0047.000000T0000Z-111214T0900Z/ FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE- 328 AM EST MON DEC 12 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EST WEDNESDAY... * WINDS AND WAVES...NORTHEAST WINDS 20 TO 25 KNOTS. BRIEF GUSTS TO GALE FORCE EARLY MONDAY. SEAS 9 TO 12 FEET...DECREASING TO 6 TO 9 FEET TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this gale warning went out at Dec 10, 2:28 PM EST, 4 hours 52 minutes earlier.
Area forecast discussion, Dec 10, 2:28 PM EST, 4 hours 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
228 PM EST SAT DEC 10 2011
.SYNOPSIS...
RADAR SHOWS PERSISTENT LIGHT RAIN SINCE EARLY THIS MORNING OVER
GAINESVILLE. AMOUNTS HAVE BEEN EXTREMELY LIGHT...THUS NO FLOODING
PROBLEMS EXPECTED. FROM SATELLITE IMAGERY THE POSITION OF THE JET
STREAM IS NOTED ALONG THE GULF COAST ACRS SOUTH GA THEN NE ALONG
THE EAST COAST WITH CONSIDERABLE CLOUDINESS SOUTH OF THE JET. AT
THE SURFACE...STRONG HIGH PRESSURE IS LOCATED OVER THE CENTRAL
MISSISSIPPI VALLEY AND TROUGH IS NOW EAST OF OUR WATERS.
&&
.SHORT TERM...
UPPER JET WILL LIFT NEWD TONIGHT WITH SWLY FLOW ALOFT WILL
MAINTAINING MID/HIGH CLOUDS OVER THE REGION. ALSO THE PRESSURE
GRADIENT WILL INTENSIFY AS THE SURFACE HIGH ADVANCES EASTWARD.
BREEZY WINDS WILL CONTINUE ALONG THE COAST OVERNIGHT BECOMING
WINDY SUNDAY MORNING. EXPECTING A LAKE WIND ADVISORY FOR SUNDAY
AND POSSIBLY OTHER COASTAL HAZARD PRODUCTS FOR THE BLUSTERY CONDS.
ANOTHER UPPER SHORT WAVE WILL AFFECT THE AREA SUNDAY AFTN THROUGH
MONDAY AFTN. THE NAM SHOWS AN INVERTED SURFACE TROUGH DEVELOPING
OVER THE COASTAL WATERS DURING THIS TIME FRAME...AND THIS WILL
KEEP A STRONG NELY FLOW ALONG THE COAST. MODELS ARE SHOWING
HIGHER RAIN CHANCES ESPECIALLY SUN NIGHT INTO EARLY MON. HAVE
BUMPED POPS UP QUITE A BIT AND NOW HAVE LIKELY POPS FOR THE EAST
COAST. RAIN TAPERS OFF MON AFTERNOON AND EVENING WITH ONLY
ISOLATED SHOWERS LATE MON NIGHT.
TEMPERATURES WILL BE COOLER AGAIN TONIGHT WITH QUITE A GRADIENT
FROM UPR 30S N TO MID 50S S...THEN A LITTLE WARMER ACRS THE NORTH
PORTION THE REMAINING NIGHT. CLOUDS AND COOL NELY WINDS WILL KEEP
MAX TEMPS MAINLY IN 50S/60S SUN-MON ALTHO THE SRN TIER SHOULD
REACH LOW 70S.
&&
.LONG TERM...TUESDAY THROUGH SATURDAY...
DRIER PATTERN IS PROGGED FOR THE EXTENDED PERIOD WITH MAINLY AN
ONSHORE FLOW AND TEMPERATURES REBOUNDING INTO THE 70S DURING THE
DAYS. BY THURSDAY NIGHT THE MIN TEMPERATURES WILL BE IN THE 50S
ACRS THE AREA. NORTHEASTERLY FLOW WILL CONTINUE BREEZY CONDS
ALONG THE COAST TUESDAY...THEN DECREASING AS HIGH PRESSURE TO THE
NORTH WEAKENS. MODELS SHOW A FRONT APPROACHING LATE FRIDAY AND
WEAKENING OVER THE AREA. AT THIS TIME RAIN CHANCES APPEAR MINIMAL.
&&
.AVIATION...
HIGH PRESSURE WILL REMAIN TO THE NORTH OF THE REGION THROUGHOUT
THIS 18Z TAF PERIOD...RESULTING IN A NORTHEAST LOW LEVEL FLOW.
THIS FLOW WILL CONTINUE TO KEEP MOISTURE IN THE FORM OF CLOUDS AND
A FEW SHOWERS ACROSS AREA TAF SITES...WITH PREVAILING MVFR CLOUD
COVER EXPECTED. KGNV IS EXPECTED TO HAVE A PERIOD OF IFR AND LOWER
CONDITIONS TONIGHT WITH AMPLE LOW LEVEL MOISTURE. SURFACE WINDS
WILL GENERALLY BE NORTH TO NORTHEAST THIS TAF PERIOD...BECOMING
GUSTY NEAR THE COAST SUNDAY MORNING.
&&
.MARINE...
NORTHEAST FLOW WILL STRENGTHEN OVER THE NEXT DAY OR SO...AS HIGH
PRESSURE TO THE NORTH REMAINS. THIS WILL RESULT IN INCREASED WIND
SPEEDS...AND SUBSEQUENTLY HIGHER SEAS. HAVE EXTENDED THE MWW INTO
TUESDAY...AS EXPECTING WAVES TO CONTINUE AT ADVISORY LEVELS. A
PERIOD OF WIND GUSTS TO GALE FORCE WILL BE POSSIBLE SUNDAY INTO
SUNDAY NIGHT. A GALE WARNING MAY BECOME NECESSARY FOR SUNDAY
AFTERNOON OVER THE OFFSHORE WATERS.
RIP CURRENTS: DUE TO INCREASED ONSHORE FLOW A HIGH RISK OF RIP
CURRENTS IS EXPECTED SUNDAY.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 39 56 43 61 / 10 30 40 40
SSI 50 58 53 63 / 20 40 50 50
JAX 48 63 53 69 / 20 40 60 50
SGJ 57 68 60 72 / 30 60 60 60
GNV 48 67 54 72 / 20 40 50 40
OCF 54 72 57 74 / 30 40 50 40
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...SMALL CRAFT ADVISORY UNTIL 8 PM EST TUESDAY FOR ALTAMAHA SOUND
GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-ALTAMAHA
SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-FERNANDINA BEACH
TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-FERNANDINA BEACH
TO ST AUGUSTINE FL OUT 20 NM-ST AUGUSTINE TO FLAGLER BEACH
FL 20 NM TO 60 NM OFFSHORE-ST AUGUSTINE TO FLAGLER BEACH FL
OUT 20 NM.
&&
TRABERT/STRUBLEHazardous weather outlook, Dec 10, 2:22 PM EST, 4 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 222 PM EST SAT DEC 10 2011 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-111100- ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY- CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE- COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)- GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM- ST JOHNS-SUWANNEE-UNION-WARE-WAYNE- 222 PM EST SAT DEC 10 2011 THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. ...MODERATE RISK OF RIP CURRENTS THIS AFTERNOON... .DAY ONE...THIS AFTERNOON AND TONIGHT... INCREASING NORTHEASTERLY WINDS WILL BRING A MODERATE RISK OF RIP CURRENT AT THE BEACHES. REFER TO THE SURF ZONE FORECAST FOR MORE DETAILS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... LOCAL NOR'EASTER CONDITIONS WILL DEVELOP ALONG THE EAST COAST SUNDAY THROUGH MONDAY. STRONG ONSHORE WINDS AND INCREASING SEAS WILL PRODUCE AN ELEVATED RISK OF RIP CURRENTS SUNDAY THROUGH WEDNESDAY. GUSTS TO GALE FORCE WILL BE POSSIBLE OVER THE COASTAL WATERS SUNDAY THROUGH MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX. MZ/MKT
The office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 11, 3:39 AM EST | Lake Wind Advisory | JAX | Flagler, Nassau | 24 hr |
| Dec 11, 5:23 AM EST | Rip Current Statement | JAX | Flagler, Nassau | 62 hr |
| Dec 11, 1:36 PM EST | Special Marine Warning | JAX | 54 min | |
| Dec 11, 5:27 PM EST | Special Marine Warning | JAX | 48 min |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.